# SDR HSYA2009061809

- Difficulty date: July 2, 2009
- Submitted: July 2, 2009
- Operation: Air carrier
- Aircraft: N101UE
- Make and model: Beech 1900C
- Aircraft serial: 101
- Aircraft time: 28,345 hours, 34,588 cycles
- System (JASC): 5751 · Ailerons
- Part: Attach Fitting
- Part number: 1294036001
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BOTH THE LT AND RT AILERON BALANCE WEIGHT CLIPS CRACKED IN HALF. REMOVED AND REPLACED BALANCE WEIGHT CLIPS IAW KIT NR 129-4036-001.
